# SDR DALA2022091206044

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 TOOL MARKS ON ACCESS PANEL STABILIZER 332CL, 332BL, 332DL, 342DR, 342CR. CORRECTIVE ACTION: SUMMARY OF NRC 00558:TOOL MARKS ON ACCESS PANEL STABILIZER 332CL , 332BL, 332DL, 342DR, 342CR WERE BLEND OUT PER B757-200 SRM. HFEC INSPECTION WAS ACCOMPLISHED ON BLENDED AREAS AND NO CRACKS WERE FOUND PER B757-200 SRM AND B757 NDT MANUAL PART 6, 51-00-19. MEASUREMENT THICKNESS WAS ACCOMPLISHED ON REWORKED AREAS OF ACCESS PANEL STABILIZER 332CL, 332BL, 332DL, 342DR, 342CR WITHIN LIMITS BUT ON ACCESS PANEL 332CL WAS FOUND WITH MINIMUM REMAINING THICKNESS, THEREFORE IT S OUT OF LIMITS PER B757-200 SRM 55-10-01-1A. ACCESS PANEL 332CL WAS REPAIRED PER ERA 602083-14 REV.ORIGINAL. (2398702)
